# SDR REXA2018021300123

- Difficulty date: February 13, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 23,314 hours, 16,162 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INBD FLT SPOILERS AND INBD SPOILERONS CAUTION.  EMERGENCY WAS DECLARED.  PERFORMED SPOST TEST IAW AMM 27-61-05, OPS CHECKED GOOD,  NO MESSAGE NOTED.  ACFT OK FOR SERVICE.
